Proceedings of the Japan Academy

Modulared sequence spaces

Hidegorô Nakano

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 27, Number 9 (1951), 508-512.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195571225

Digital Object Identifier
doi:10.3792/pja/1195571225

Mathematical Reviews number (MathSciNet)
MR0047929

Zentralblatt MATH identifier
0044.11302

Subjects
Primary: 46.3X

Citation

Nakano, Hidegorô. Modulared sequence spaces. Proc. Japan Acad. 27 (1951), no. 9, 508--512. doi:10.3792/pja/1195571225. https://projecteuclid.org/euclid.pja/1195571225


Export citation